# SDR SIMA20150620007

- Difficulty date: June 20, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,874 hours, 34,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1452229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 & ABOVE STRINGER 2L, CRACK IS APPROX 3/4" IN LENGTH.  EASI 8071 USED.  FREQ=400KHZ, V-GAIN=76.0, H-GAIN=64.0, LPF=100, 50-500KHZ PROBE.  ACCOMPLISHED REPAIR TO LT UPPER FUSELAGE SKIN JUST AFT OF FRAME 75 & ABOVE STRINGER 2L IAW ERS-EM-53MR-1412.  SEE TURNOVER FOR DETAILS.
